# SDR USAA2010120192704

- Difficulty date: December 1, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 33,441 hours, 18,502 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - SY6/C11 CHECK - FLOOR PANEL 262GF HAS CORROSION ON SEVERAL FASTENER INSERTS AT FR 66 - FR 70.  REPLACED FLOOR PANEL 262GF IAW MCGILL IRM 9701 REV G.
